Professor of Mathematics
Selected recent publications:
Bridgeland T and King A. The McKay correspondence as an equivalence of derived categories. Journal of the American Mathematical Society, 14, (2001), 535 -554
Papadakis S. Kustin-Miller unprojection without complexes. Journal of Algebraic Geometry, 13, (2004), 563 - 577
Reid M. Update on 3-folds. Proc. Of the ICM 2002 - Preprint Math AG/0206157, Vol II,( 2002), 513-524
Reid M. Constructing algebraic varieties via commutative algebra. Proc. Of 4 the European Congress of Math (Stockholm 2004) European Math Soc 2005, (2005), 655-667
Reid M, Mendes Lopes M and Pardini R, Campedelli surfaces with fundamental group of order 8, Geometriae Dedicata 139 (2009) 49-55.
Reid M, Brown G and Kerber M, Fano 3-folds in codimension 4, Tom and Jerry, Part I, Compositio Math 148, (2012), 1171-1194.
Reid M, Gorenstein in codimension 4 - the general structure theory, Algebraic Geometry in East Asia (Taibei Nov 2011), Advanced Studies in
Pure Mathematics 65 (2015) pp. 201-227
Buckley A, Reid M, Zhou S, Ice cream and orbifold Riemann–Roch, Izv. RAN. Ser. Mat., Volume 77, Issue 3, (2013), 29–54.
Reid M and Brown G, Diptych varieties. I, Proceedings of the London Math Society 107 (6) (2013), 1353-1394.
Reid M and Brown G, Diptych varieties. II, Apolar varieties, in Higher Dimensional Algebraic Geometry (Kawamata 60), Advanced Studies in Pure
Mathematics (to appear 2016)
Warwick Symposium in Algebraic Geometry, EPSRC, (2007/08)
Construction of algebraic varieties, World Class University project R33-2008-000-10101-0 of the Korean Ministry of Education, Science and Technology.
Orbifolds and Birational Geometry, EPSRC project 2010-2014
For more information and further publications see Miles Reid's homepage